Institute of Information Theory and Automation

You are here

Publication details

Perfect sequences for belief networks representation

Journal Article

Jiroušek Radim, Vejnarová Jiřina

serial: Neural Network World vol.11, 6 (2001), p. 611-626

research: AV0Z1075907

project(s): OK 403, GA MŠk, KONTAKT 1999-24, AKTION

keywords: structured multidimensional models, probability distribution, possibility distribution

abstract (eng):

The paper describes new non-graphical models of multidimensional distributions. The main advantage of the approach is that the same apparatus based on operators of composition can be applied for description of both probabilistic and possibilistic mode

Cosati: 12B


2012-12-21 16:10